Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 97, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 13, 2007, 4:03 PM EDT for Bulloch County, Georgia. It was in force for 57 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2007, 4:03 PM EDT (20:03 UTC)
- Expired
- Jun 13, 2007, 5:00 PM EDT
- In force
- 57 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Bulloch County, GA
The radar
The Charleston,SC radar (KCLX), 70 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 4:25 PM EDT | TSTM WND DMG | 3 E Statesboro, GA | 1 TREE DOWN AT THE INTERSECTION OF FIVE CHOP ROAD AND HIGHWAY 24. |
| Jun 13, 4:30 PM EDT | TSTM WND DMG | Statesboro, GA | 1 TREE DOWN OFF REGISTER ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 2:29 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.1 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1037 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 803 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 132003
SVRCHS
GAC031-132100-
/O.NEW.KCHS.SV.W.0097.070613T2003Z-070613T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
403 PM EDT WED JUN 13 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BULLOCH COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 500 PM EDT
* AT 401 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LEEFIELD...OR ABOUT 12 MILES NORTHWEST OF SPRINGFIELD...MOVING
SOUTHWEST AT 15 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
LEEFIELD...STILSON...
BROOKLET...
STATESBORO...
GEORGIA SOUTHERN...
DENMARK...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3257 8172 3248 8154 3244 8152 3241 8154
3234 8148 3224 8143 3217 8176 3220 8180
3223 8181 3229 8194 3240 8191 3244 8194
$$2 follow-up statements
000
WWUS52 KCHS 132028 RRA
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
428 PM EDT WED JUN 13 2007
GAC031-132100-
/O.CON.KCHS.SV.W.0097.000000T0000Z-070613T2100Z/
BULLOCH GA-
428 PM EDT WED JUN 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR BULLOCH COUNTY...
AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM NEVILS TO CLITO...OR ALONG A
LINE EXTENDING FROM 8 MILES NORTHWEST OF PEMBROKE TO STATESBORO...
MOVING SOUTHWEST AT 25 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BROOKLET...DENMARK...GEORGIA SOUTHERN...LEEFIELD...NEVILS...REGISTER
AND STATESBORO.
THESE STORMS ARE ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH
MAY FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE
AREAS AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3239 8191 3244 8193 3257 8172 3253 8163
3251 8161 3221 8157 3217 8173 3218 8178
3224 8182 3229 8194
$$000
WWUS52 KCHS 132058
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
458 PM EDT WED JUN 13 2007
GAC031-132108-
/O.EXP.KCHS.SV.W.0097.000000T0000Z-070613T2100Z/
BULLOCH GA-
458 PM EDT WED JUN 13 2007
...THE SEVERE THUNDERSTORM WARNING FOR BULLOCH COUNTY WILL EXPIRE AT
500 PM EDT...
AT 454 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH
PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA...THUS THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEWS SOURCE FOR
THE LATEST WEATHER INFORMATION.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3239 8191 3244 8193 3257 8172 3253 8163
3251 8161 3221 8157 3217 8173 3218 8178
3224 8182 3229 8194
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:03 PM EDT, 1 hour earlier.
Area forecast discussion, Jun 13, 3:03 PM EDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
303 PM EDT WED JUN 13 2007
.SYNOPSIS...
AN UPPER LEVEL TROUGH WILL REMAIN IN PLACE OVER THE REGION
THIS AFTERNOON UNTIL SAT. WEAK DISTURBANCES ALOFT WITHIN THE
TROUGH WILL SUPPORT PERIODS OF SHOWERS AND THUNDERSTORMS THE NEXT
FEW DAYS...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR ALL AREAS...AS
ANY THUNDERSTORMS MAY RAPIDLY BECOME SEVERE WITH LARGE HAIL...
ISOLATED/DAMAGING MICROBURSTS...AND LOCALLY EXCESSIVE RAIN. THE
INITIAL ROUND OF THUNDERSTORMS THAT FIRED ALONG THE SC SEA BREEZE
BOUNDARY HAD PUSHED INTO INLAND SC COUNTIES...WHILE OTHER
THUNDERSTORMS WERE RAPIDLY DEVELOPING WITHIN THE DESTABILIZING
ENVIRONMENT ALONG THE GA COAST. FURTHER...ADDITIONAL THUNDERSTORMS
WERE POISED TO FIRE INLAND FROM HAMPTON TO ALLENDALE...W/SW TO
THE ALTAMAHA RIVER. UPDATED POPS FOR NUMEROUS ACROSS ALL BUT FAR NE
AREAS...WHERE EARLIER CONVECTION HAD STABILIZED THE ENVIRONMENT.
HOWEVER...INCLUDED THESE AREAS...INCLUDING CHARLESTON COUNTY...
AS ANOTHER PERIOD OF DESTABILIZATION MAY SUPPORT ADDITIONAL
THUNDERSTORMS...WHILE ANY INLAND THUNDERSTORM CLUSTERS MAY
DEVELOP MID LEVEL COLD POOLS...UNDER THE UPPER TROUGH AXIS/12C TO
-13C TEMPS ALOFT...AND THESE THUNDERSTORMS COULD PUSH BACK TOWARD
THE COAST...ESPECIALLY THIS EVENING...PERHAPS A REPEAT OF LATE
TUE NIGHT/EARLY THIS AM.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
ON THURSDAY AND FRIDAY...MODELS HITTING SOME DEEPER LAYERED MOISTURE
AND UPPER DISTURBANCES THU THROUGH FRI WHICH SHOULD KEEP PERIODS
OF CONVECTION FROM TIME TO TIME AS LOW LEVEL ATLC FLOW CONVERGES
HEADING INLAND. TIMING AND LOCATIONS CERTAINLY QUESTIONABLE BUT WE
HAVE MAINTAINED CHCY POPS DURING FAVORABLE DIURNAL TIMES AND
SLIGHT CHC LATE NIGHT AND MORNING HOURS. NO CHANGES TO TEMPERATURE
SCHEME...STILL BELOW NORMAL.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
MEDIUM RANGE GUIDANCE IS IN GOOD AGREEMENT THIS MORNING WITH
RESPECT TO OVERALL H5 PATTERN EVOLUTION FROM LATE THIS WEEK...
THROUGH THE WEEKEND...AND INTO EARLY NEXT WEEK. UPPER TROUGH WILL
CONTINUE TO INFLUENCE THE SOUTHEAST STATES THROUGH FRI...SO WILL
MENTION CHC POPS BOTH THU AND FRI. SFC/UPPER RIDGING WILL BECOME
MORE DOMINANT OVER THE WEEKEND INTO EARLY NEXT WEEK...SO DON/T
ANTICIPATE AS MUCH SHWR/TSTM ACTIVITY SUN THROUGH TUE.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
THUNDERSTORMS CONTINUED TO IMPACT KCHS...AND WERE POISED TO SPREAD
INTO KSAV. 18Z TAFS INCLUDE SPECIFIC TIMING...BUT AMENDMENTS WILL
BE REQUIRED BASED ON NEAR TERM INTENSITY TRENDS. AFTER THE SEA
BREEZE PUSHES INLAND AFT 19-20Z...ALTHOUGH THE INFLUENCE OF THE
UPPER LEVEL LOW TO THE SOUTH MAY SUPPORT ADDL THUNDERSTORMS
THROUGH THE AFTERNOON...ESPECIALLY AT KSAV.
FURTHER...THUNDERSTORMS THAT FOCUS INLAND NEAR THE SEA BREEZE
BOUNDARY COULD BECOME ORGANIZED AND PUSH BACK TOWARD THE COAST
DURING THE THE 0Z-6Z TIME FRAME. LATER...GIVEN RAINFALL...
ADDED 1SM/CIGS BLO 1000 FT AT BOTH TERMINALS DURING THE 9-13Z TIME
FRAME...BUT CONDITIONS COULD DETERIORATE FURTHER. MVFR CIGS WILL
PERSIST THU AM...BEFORE SHOWERS AGAIN DEVELOP/PUSH INTO BOTH
TERMINALS BY AROUND MIDDAY.
EXTENDED AVIATION OUTLOOK...
VFR CONDITIONS EXPECTED MUCH OF THE TIME FRI THROUGH WED...PERHAPS
BRIEFLY INTERRUPTED BY MAINLY AFTN/EVEN TSTMS...AND BY LATE
NIGHT/EARLY MORNING FOG AND/OR STRATUS.
&&
.MARINE...
INCLUDED ALL NEARSHORE WATERS IN THE SEVERE THUNDERSTORM
WATCH...TO ACCOUNT FOR THUNDERSTORMS FIRING ALONG THE GA SEA
BREEZE BOUNDARY CLOSE TO THE COAST...OVER THE GULF STREAM
AND WRAPPING BACK INTO THE WATERS ON THE PERIPHERY OF THE UPPER
LOW TO THE S...AND TO ACCOUNT FOR ADDL THUNDERSTORMS THAT MAY
EMERGE FROM LAND AREAS INTO THE COASTAL WATERS THIS EVENING.
OTHERWISE...OUTSIDE THUNDERSTORMS...WINDS/SEAS WILL REMAIN BELOW
HEADLINE CRITERIA THROUGH THU NIGHT.
EXTENDED FORECAST WILL SEE A WEAKER PRESSURE PATTERN AND THUS MORE
VARIABILITY IN THE WIND DIRECTIONS. AREA WILL STILL BE UNDER A LONG
WAVE TROF SO WEAK HIGH PRESSURE IS STILL FORECAST. AN UPPER RIDGE
WILL APPROACH FROM THE WEST LATE IN THE WEEKEND AND SOUTHERLY WINDS
WILL BECOME MORE PERSISTENT.
ONSHORE FLOW AND HIGH ASTRONOMICAL TIDES...PERIGEE TODAY AND NEW
MOON FRI JUN 15...MAY PRODUCE SHALLOW COASTAL FLOODING AND MINOR
BEACH EROSION AROUND THE TIMES OF HIGH TIDE THROUGH THE REMAINDER OF
THE WEEK. HOWEVER...BECAUSE OF THE EXPECTED SMALL SWELL...THE RISK
CURRENT RISK SHOULD REMAIN LOW THROUGH THIS WEEK.
&&
.TIDES/COASTAL FLOODING...
SHALLOW COASTAL FLOODING WILL STILL BE A PROBLEM THROUGH THE END OF
THE WEEK...ESPECIALLY DURING THE EVENING HIGH TIDES. HEADLINED
COASTAL COUNTIES FOR SHALLOW COASTAL FLOODING FOR THIS EVENING...WITH
HIGH TIDES BEING AROUND THE 730PM- 830PM TIME FRAME.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR
GAZ087-088-099>101-114>119-137>141.
SHALLOW COASTAL FLOODING THIS EVENING GAZ117-119-139-141.
SC...SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR
SCZ040-042>045-047>051.
SHALLOW COASTAL FLOODING THIS EVENING SCZ048>051.
MARINE...SEVERE THUNDERSTORM WATCH UNTIL
10 PM EDT THIS EVENING FOR AMZ330-350-352-354.
&&Hazardous weather outlook, Jun 13, 11:58 AM EDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 1158 AM EDT WED JUN 13 2007 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-141000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 1158 AM EDT WED JUN 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. AN UPPER LEVEL DISTURBANCE COUPLED WITH MOIST ONSHORE FLOW AND AN UNSTABLE ATMOSPHERE...WILL UNITE TO POSE A POTENTIAL FOR THE DEVELOPMENT OF THUNDERSTORMS ONCE AGAIN THIS AFTERNOON AND EVENING. THE MAIN TYPES OF SEVERE WEATHER EXPECTED ARE PENNY TO QUARTER SIZE HAIL AND LOCALIZED DAMAGING WIND GUSTS...ESPECIALLY BETWEEN 2 PM AND 1 AM. ALSO...SLOW MOVING THUNDERSTORMS MAY PRODUCE EXCESSIVE RAINFALL. .COASTAL FLOODING...SHALLOW COASTAL FLOODING WILL AGAIN OCCUR AROUND THE TIME OF HIGH TIDE THIS EVENING. HIGH TIDE WILL OCCUR AROUND 730 PM AT CHARLESTON HARBOR AND TYBEE ISLAND. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN THURSDAY AND FRIDAY. A FEW OF THE THUNDERSTORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .COASTAL FLOODING...SHALLOW COASTAL FLOODING MAY AGAIN OCCUR AROUND THE TIMES OF HIGH TIDE THURSAY AND FRIDAY EVENINGS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 13, 3:38 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 338 PM EDT WED JUN 13 2007 GAZ088-132015- SCREVEN- 338 PM EDT WED JUN 13 2007 ...STRONG THUNDERSTORMS WILL IMPACT SCREVEN COUNTY THROUGH 415 PM EDT... AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 30 TO 40 MPH. THIS STORM WAS LOCATED 6 MILES NORTHEAST OF NEWINGTON...OR ABOUT 16 MILES SOUTHEAST OF SYLVANIA...MOVING WEST AT 20 MPH. AREAS IN AND AROUND CAPTOLO...DOVER...HUNTERS...NEWINGTON AND OLIVER WILL BE IMPACTED THROUGH 430 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Jun 13, 3:45 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
345 PM EDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM TSTM WND DMG BENNETTS POINT 32.56N 80.45W
06/13/2007 COLLETON SC PUBLIC
LARGE BRANCHES DOWN NEAR THE SHRIMP DOCKS.
0227 PM TSTM WND DMG BENNETTS POINT 32.56N 80.45W
06/13/2007 COLLETON SC PUBLIC
LARGE BRANCHES DOWN AT A RESIDENCE ON BENNETTS POINT
ROAD.
&&
VBSpecial weather statement, Jun 13, 3:50 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 350 PM EDT WED JUN 13 2007 SCZ040-042-043-132030- ALLENDALE-HAMPTON-INLAND COLLETON- 350 PM EDT WED JUN 13 2007 ...STRONG THUNDERSTORMS WILL IMPACT ALLENDALE COUNTY...HAMPTON COUNTY AND COLLETON COUNTY THROUGH 430 PM EDT... AT 346 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 30 TO 40 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM COLLETON TO ROUSE...OR ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST OF WALTERBORO TO 9 MILES SOUTH OF ALLENDALE...MOVING WEST AT 25 MPH. AREAS IN AND AROUND ALLENDALE...ASHTON...BARTON...BRUNSON... COLLETON...CROCKETVILLE...FAIRFAX...GIFFORD...HAMPTON...LODGE... MILEY...PADGETTS...RUFFIN...SMOAKS...SYCAMORE AND WILLIAMS WILL BE IMPACTED THROUGH 430 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 13, 3:59 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 359 PM EDT WED JUN 13 2007 GAZ100-132030- BULLOCH- 359 PM EDT WED JUN 13 2007 ...STRONG THUNDERSTORMS WILL IMPACT BULLOCH COUNTY THROUGH 430 PM EDT... AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 30 TO 40 MPH. THIS STORM WAS LOCATED NEAR STILSON...OR ABOUT 9 MILES WEST OF SPRINGFIELD...MOVING WEST AT 20 MPH. AREAS IN AND AROUND BROOKLET...DENMARK...GEORGIA SOUTHERN... LEEFIELD...NEVILS...REGISTER...STATESBORO AND STILSON WILL BE IMPACTED THROUGH 430 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Jun 13, 4:01 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
401 PM EDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM HAIL 2 NE MOSELLE 32.99N 80.99W
06/13/2007 E0.75 INCH COLLETON SC TRAINED SPOTTER
SPOTTER REPORTED PENNY SIZE HAIL.
&&
DPBSpecial weather statement, Jun 13, 4:01 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 401 PM EDT WED JUN 13 2007 SCZ045-132030- BERKELEY- 401 PM EDT WED JUN 13 2007 ...STRONG THUNDERSTORMS WILL IMPACT BERKELEY COUNTY THROUGH 430 PM EDT... AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 30 TO 40 MPH. THIS STORM WAS LOCATED NEAR DANIEL ISLAND... OR ABOUT 7 MILES NORTH OF CHARLESTON...MOVING WEST AT 15 MPH. AREAS IN AND AROUND DANIEL ISLAND WILL BE IMPACTED THROUGH 430 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 9:52 PM EDT | Severe Thunderstorm Warning | CHS | Screven | 53 min |
| Jun 12, 10:43 PM EDT | Severe Thunderstorm Warning | CHS | Screven | 47 min |
| Jun 13, 12:01 AM EDT | Marine Weather Statement | CHS | 119 min | |
| Jun 13, 12:12 AM EDT | Severe Thunderstorm Warning | CHS | Chatham, Effingham | 48 min |
| Jun 13, 4:53 AM EDT | Marine Weather Statement | CHS | 2 hr | |
| Jun 13, 6:43 AM EDT | Marine Weather Statement | CHS | 92 min | |
| Jun 13, 7:58 AM EDT | Marine Weather Statement | CHS | 62 min | |
| Jun 13, 9:36 AM EDT | Marine Weather Statement | CHS | 84 min | |
| Jun 13, 10:35 AM EDT | Special Marine Warning | CHS | 85 min | |
| Jun 13, 10:47 AM EDT | Special Marine Warning | CHS | 118 min | |
| Jun 13, 11:40 AM EDT | Marine Weather Statement | CHS | 95 min | |
| Jun 13, 12:02 PM EDT | Marine Weather Statement | CHS | 58 min | |
| Jun 13, 12:06 PM EDT | Marine Weather Statement | CHS | 24 min | |
| Jun 13, 12:46 PM EDT | Special Marine Warning | CHS | 44 min | |
| Jun 13, 2:51 PM EDT | Marine Weather Statement | CHS | 54 min | |
| Jun 13, 3:05 PM EDT | Severe Thunderstorm Warning | CHS | Effingham | 55 min |
| Jun 13, 3:07 PM EDT | Special Marine Warning | CHS | 83 min | |
| Jun 13, 3:40 PM EDT | Special Marine Warning | CHS | 65 min | |
| Jun 13, 3:56 PM EDT | Marine Weather Statement | CHS | 64 min | |
| Jun 13, 4:39 PM EDT | Special Marine Warning | CHS | 96 min | |
| Jun 13, 4:43 PM EDT | Severe Thunderstorm Warning | CHS | Candler | 47 min |
| Jun 13, 5:24 PM EDT | Severe Thunderstorm Warning | CHS | Tattnall | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.